# SDR FDEA201607082315

- Difficulty date: July 8, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 95,094 hours, 40,103 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: NAC6044
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STA 595, BULKHEAD TEE CAP VERTICAL LEG AT LONGERON 43L HAS 2" CRACKS EXTENDING THROUGHOUT BOTH FASTENER HOLES AND INTO THE RADIUS. INSTALLED NEW T-CAP FROM LONGERON 37L TO 44L IAW EA.
